Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aaah21

Need an advice! - getting off Mino!!

Recommended Posts

hey,

im getting off mino, and im also on the regime at the same time... i must say that the mino wasnt all that benificial for the first 3 months until i started the regime, however it did help. im still taking 2x50mg of mino /day... along with the regime once a day. im about to stop mino (as my doc said)... in about 2 weeks...

what to expect? what not to expect? any ideas?thoughts?suggestions?

thanks in advance

Share this post


Link to post
Share on other sites

mino is shit, just stay off it, seriously some of the rare side effects of antibiotics like mino are just as bad as some of the rare side effects that accutane has and mino hardly does anything for your skin so your best off without it.. oh and you also get yellow teeth from it which is gross.

Share this post


Link to post
Share on other sites
mino is shit, just stay off it, seriously some of the rare side effects of antibiotics like mino are just as bad as some of the rare side effects that accutane has and mino hardly does anything for your skin so your best off without it.. oh and you also get yellow teeth from it which is gross.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×